# SDR DXTA2020092004111

- Difficulty date: September 20, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680A
- Aircraft serial: 6800134
- Aircraft time: 11,316 hours, 7,592 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 69111319202
- Condition: Broken
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HEAVY TO CLOSE.  CABIN DOOR MAKES NUMEROUS CREAKING NOISES AS IT CLOSES.  REMOVED AND REPLACED BOTH LUBRICATED SPRINGS DUE TO BROKEN AND CRACKED SPRINGS.  RIGGED CABLE TENSIONS, OPERATIONS CHECK GOOD, DOOR CLOSES MUCH EASIER.  ALL WORK DONE, IAW CH 52-10-50 OF 680 MODEL.
